Two estimates on the distribution of zeros of the first derivative of Dirichlet L-functions under the generalized Riemann hypothesis
Journal de Théorie des Nombres de Bordeaux, Volume 29 (2017) no. 2, pp. 471-502.

The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by B. C. Berndt, N. Levinson, H. L. Montgomery, H. Akatsuka, and the author. Berndt, Levinson, and Montgomery investigated the unconditional case, while Akatsuka and the author gave sharper estimates under the truth of the Riemann hypothesis. Recently, F. Ge improved the estimate on the number of zeros shown by Akatsuka. In this paper, we prove similar results related to the first derivative of Dirichlet L-functions associated with primitive Dirichlet characters under the assumption of the generalized Riemann hypothesis.

Le nombre de zéros and la distribution des parties réelles des zéros non-réelles de la dérivée de la fonction zêta de Riemann a été étudiée par B. C. Berndt, N. Levinson, H. L. Montgomery, H. Akatsuka et l’auteure. Berndt, Levinson et Montgomery ont étudié le cas inconditionnel, alors qu’Akatsuka et l’auteure ont donné de meilleures estimations sous l’hypothèse de Riemann. Récemment F. Ge a amélioré l’estimation du nombre de zéros par Akatsuka. Dans cet article nous montrons des résultats similaires relatifs à la dérivée des fonctions L de Dirichlet associées aux caractères primitifs de Dirichlet, sous l’hypothèse de Riemann généralisée.

Received:
Accepted:
Published online:
DOI: 10.5802/jtnb.988
Classification: 11M06
Keywords: Dirichlet L-functions, first derivative, zeros
@article{JTNB_2017__29_2_471_0,
     author = {Ade Irma Suriajaya},
     title = {Two estimates on the distribution of zeros of the first derivative of {Dirichlet} $L$-functions under the generalized {Riemann} hypothesis},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {471--502},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {29},
     number = {2},
     year = {2017},
     doi = {10.5802/jtnb.988},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.988/}
}
TY  - JOUR
TI  - Two estimates on the distribution of zeros of the first derivative of Dirichlet $L$-functions under the generalized Riemann hypothesis
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2017
DA  - 2017///
SP  - 471
EP  - 502
VL  - 29
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.988/
UR  - https://doi.org/10.5802/jtnb.988
DO  - 10.5802/jtnb.988
LA  - en
ID  - JTNB_2017__29_2_471_0
ER  - 
%0 Journal Article
%T Two estimates on the distribution of zeros of the first derivative of Dirichlet $L$-functions under the generalized Riemann hypothesis
%J Journal de Théorie des Nombres de Bordeaux
%D 2017
%P 471-502
%V 29
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.988
%R 10.5802/jtnb.988
%G en
%F JTNB_2017__29_2_471_0
Ade Irma Suriajaya. Two estimates on the distribution of zeros of the first derivative of Dirichlet $L$-functions under the generalized Riemann hypothesis. Journal de Théorie des Nombres de Bordeaux, Volume 29 (2017) no. 2, pp. 471-502. doi : 10.5802/jtnb.988. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.988/

[1] Hirotaka Akatsuka Conditional estimates for error terms related to the distribution of zeros of ζ ' (s), J. Number Theory, Volume 132 (2012) no. 10, pp. 2242-2257 | Article

[2] Hirotaka Akatsuka; Ade Irma Suriajaya Zeros of the first derivative of Dirichlet L-functions (2016) (https://arxiv.org/abs/1604.08015)

[3] Bruce C. Berndt The number of zeros for ζ (k) (s), J. Lond. Math. Soc., Volume 2 (1970), pp. 577-580 | Article

[4] Fan Ge The number of zeros of ζ ' (s), Int. Math. Res. Not., Volume 2017 (2017) no. 5, pp. 1578-1588

[5] Norman Levinson; Hugh L. Montgomery Zeros of the derivatives of the Riemann zeta-function, Acta Math., Volume 133 (1974), pp. 49-65 | Article

[6] Hugh L. Montgomery; Robert C. Vaughan Errata of Multiplicative Number Theory I: Classical Theory (http://www-personal.umich.edu/~hlm/mnt1err.pdf)

[7] Hugh L. Montgomery; Robert C. Vaughan Multiplicative Number Theory I: Classical Theory, Cambridge Studies in Advanced Mathematics, Volume 97, Cambridge University Press, 2006, xvii+552 pages

[8] Atle Selberg Contributions to the theory of Dirichlet’s L-functions, Skr. Norske Vid.-Akad., Oslo I., Volume 1946 (1946) no. 3, pp. 1-62

[9] Andreas Speiser Geometrisches zur Riemannschen Zetafunktion, Math. Ann., Volume 110 (1934), pp. 514-521 | Article

[10] Ade Irma Suriajaya On the zeros of the k-th derivative of the Riemann zeta function under the Riemann Hypothesis, Funct. Approx. Comment. Math., Volume 53 (2015), pp. 69-95 | Article

[11] Edward Charles Titchmarsh The theory of functions, Oxford University Press, 1939, x+454 pages

[12] Edward Charles Titchmarsh The theory of the Riemann zeta-function, Oxford Science Publications, Oxford University Press, 1986, x+412 pages

[13] Cem Yalçın Yıldırım Zeros of derivatives of Dirichlet L-functions, Turk. J. Math., Volume 21 (1997) no. 2, pp. 521-534

[14] Yitang Zhang On the zeros of ζ ' (s) near the critical line, Duke Math. J., Volume 110 (2001) no. 3, pp. 55-572 | Article

Cited by Sources: